# SDR FDEA200812225259

- Difficulty date: December 22, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 45,763 hours, 10,096 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2887504
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FIXED LEADING EDGE ACCESS PANEL NR 619CB CUTOUT FOUND   CRACKED.  RIGHT WING FIXED LEADING EDGE ACCESS PANEL 619CB CUTOUT CRACKED.   REPAIR CARRIED OUT AS PER SRM 57-10-00 FIGURE 21 VOLUME I. REPAIR CLASSIFIED AS MAJOR AS   PER GMM 6-2-100.
